# SDR USAA000949

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP CRACKED .750 INCH, S-5A STRAP STATION 1138 LT SIDE.  INSTALLED INTERIM REPAIR PER EA 67518 AND SRM 53-00-01 FIG 221.  (M)
